I really don’t like the effects that prednisone has on my body and mind. In a time of my life where I want to be healthy and natural and take care of what goes in and on my body, steroids makes it difficult. It’s extremely hard to keep a positive image of myself when I’m constantly hungry and can’t seem to have control over it. Yes this is a side effect of the medication. If I wasn’t on it, I wouldn’t be eating much at all. I also retain water. My face is swollen again, moon face they call it. I see chipmunk cheeks. Anyone who has been on steroids and has had these side effects knows it’s hard.
Here is in August right before I started steroids and then yesterday after being on them for 2 months.
On the flip side, I have more energy. My liver has been good, my stomach has felt good, I have been eating, which before the lack of food was a problem.
I think when your body weight is constantly fluctuating it just feels strange. Consistency would be nice. People comment and sometimes it makes you feel down . Words hurt. Comments hurt. I know it’s obvious but it’s never easy to hear how lovely your moon face is. I’m the hardest critic.
So what can I do about it? I can ignore it. I can pray about it. I can lean on God ask Him to help me get through this hardship. I can hope people will be kind and I can try not to take it so personally. After all most have never been through this so they don t know how it feels. I also need to accept this stage in my life. Try and find alternatives to eating 10 meals a day. Maybe drinking tea, or chewing gum. I have been walking everyday and that has felt great. Do you have any tips? Would love to hear them.
In the end the only thing that matters is that I am alive and Jesus loves me just the way I am. That my friends is enough .